CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › driftingraven12 › Posts

Posts by driftingraven12

7 posts shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Brandon Chavez4 said:I’ve been dealing with this issue for two months straight now... I’ve been taking Triquilar tablets for about five months. For the first three months, everything was absolutely fine 👍 but last month, when I switched from the red pills to the white ones... immediately after the very first pill, I started feeling this mild vaginal itching. But that isn't even the worst part; the real problem is that the itching just keeps getting worse every single day. It starts stinging, and then I get this discharge—kind of like clear fluid but with these little white clumps. As for having sex? Let’s just say 😢 it’s incredibly painful, and I have this constant sensation that everything is bone dry, even though it actually isn't.

Has anyone else ever dealt with something like this??? 😕 😢

Now that this is happening for the second time in a row, I’m starting to get genuinely worried... 😕
And oh! That whole ordeal lasted until I finally finished the entire pack of tablets... (it slowly started to settle down toward the end).
I really don't want to go through that again... Honestly, it’s not even about the sex for me; what’s truly miserable is the constant itching and burning. And when I have to use the bathroom and wipe afterward... good grief, it stings and hurts so much!😠 👎

Personally, I haven't gone through anything like that, but maybe take a look at this thread:
http://www.americanforum.com/showthread.php?t=93973
And you should definitely see a gynecologist. They'll know what's actually going on... 😉
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
goldenmoose25 said:I’ve been on Cilest for about a year and three months now, and I have a few questions. If anyone can help, I’d appreciate it.
So, here’s the deal. I always take the last pill in the pack on Sunday night, and my period usually starts on Thursday and lasts until Sunday. This time, though, I want my period to wrap up by Friday—two days earlier than usual. I’m wondering if I can just take two pills from a new pack to shorten the cycle by two days, then go straight into my seven-day break. Does messing with the schedule affect how reliable the birth control is?
My second option is to skip the break entirely and start the next pack immediately. Has anyone actually tried this? Are there side effects if I decide not to take a break for one month, and is the protection just as solid during those times?

You could just start the next pack right away; that seems like the safer bet to me. Honestly, I don't think you even need to skip pills—you could maybe just take seven tablets and then do your break, which would keep your period timing pretty much the same. Either way, definitely check the instruction leaflet. Mine says something about this, though I'm not sure which specific brand you're on.

Sean Lee54 said:I'm wondering the same thing—how do you move your period up by a few days? :/

Just shorten the break (don't make it longer). For example, if you usually start the new pack on Wednesday, maybe start it on Sunday instead (depending on how many days you want to shift things).
Though, if you were only asking about doing this for just one month rather than as a general rule (I might be misreading you), then like I said before, that’s what I’d do—I wouldn't bother skipping pills. 😉
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
dustydriver12 said:So, here’s the thing. I have a quick question for you all. 😁
Once you take that very first pill—you know, on day one of the cycle—does that period actually behave like the ones before it, or does it tend to wrap up faster, similar to how those usual cycles usually go when you're on the pill?

For me, it lasted just as long as usual. It wasn't until after the first pack that things started getting shorter. 🙂
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Don't stress too much right at the start. 😉
For example, I’m on my fourth day of waiting, but I guess everyone’s cycle is different. Plus, there's always the chance it just doesn't show up at all. I think it might even be mentioned in the instructions—I don't know which ones you're looking at—but usually, if you miss one, it's fine, though if it happens again, maybe see a gynecologist. If I were you, I'd probably wait a little longer, and if nothing happens, then head to the doctor. The main thing is just not to panic. 🙂
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
I’d suggest you take a break. I mean, I think "never later than the day after a break" implies you can take that pause—like those 7 days—but you have to restart immediately after. You know, not any later than the day following the break. Maybe I’m wrong, though. I don't think so, anyway. 😉
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
I’m not sure if you’ve already taken the pill, but whatever, I’ll just say it. In those older birth control packs—like the Logest ones—it used to say you should take a seven-day break if your previous pack had 21 pills (meaning you just keep going, but with the Logest), but now it says you can do it that day or after the break, so I guess it doesn't really matter. Maybe it’s better to just take the break; I mean, the protection should still work during those seven days anyway. 🙂
I have a question. When you're doing those routine blood tests (because of the pills), who actually sends you? Like, who gives you the referral—your OBGYN or your primary doctor?🙂